# SDR SWIA201229972

- Difficulty date: March 8, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 28,505 hours, 24,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS INOP FROM EXIT ROW TO BACK OF CABIN.  (FLT 2923)  EMERGENCY LIGHT FLOOR STRIP CONNECTOR NOT CONNECTED.  RE-CONNECTED FLOOR STRIP.
